A. Adem and R. J. Milgram, Cohomology of finite groups Quadratic functors and metastable homotopy, of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences, pp.1-349, 1994.

F. Borceux and D. Bourn, Mal'cev, protomodular, homological and semi-abelian categories, of Mathematics and its Applications.K l u w e r Academic Publishers, 2004.
DOI : 10.1007/978-1-4020-1962-3

H. Baues, W. Dreckmann, V. Franjou, and T. Pirashvili, Foncteurs polynomiaux et foncteurs de Mackey non lin??aires, Bulletin de la Société mathématique de France, vol.129, issue.2, pp.237-257, 2001.
DOI : 10.24033/bsmf.2396

URL : http://archive.numdam.org/article/BSMF_2001__129_2_237_0.pdf

S. Betley, Homology of GI(R) with coefficients in a functor of finite degree, Journal of Algebra, vol.150, issue.1, pp.73-86, 1992.
DOI : 10.1016/S0021-8693(05)80050-X

S. Betley, Twisted homology of symmetric groups, Proc. Amer, pp.103-1113439, 1999.

H. Baues, M. Hartl, and T. Pirashvili, Quadratic categories and square rings, Journal of Pure and Applied Algebra, vol.122, issue.1-2, pp.1-40, 1997.
DOI : 10.1016/S0022-4049(97)00130-8

URL : http://doi.org/10.1016/s0022-4049(97)00130-8

K. Søren and . Boldsen, Improved homological stability for the mapping class group with integral or twisted coefficients, Math. Z, vol.270, issue.12, pp.297-329, 2012.

A. Borel, Stable real cohomology of arithmetic groups, Annales scientifiques de l'??cole normale sup??rieure, vol.7, issue.2, pp.235-272167, 1974.
DOI : 10.24033/asens.1269

G. Collinet, A. Djament, and J. Griffin, Stabilite Homologique pour les Groupes d'automorphismes des Produits Libres, International Mathematics Research Notices, 2012.
DOI : 10.1093/imrn/rns181

URL : https://hal.archives-ouvertes.fr/hal-00622820

T. Church, J. S. Ellenberg, and B. Farb, FI-modules: a new approach to stability for S n -representations, 2012.

A. Djament, Sur l'homologie des groupes de congruencesàcongruencesà coefficients polynomiaux . En préparation
DOI : 10.1017/is012003003jkt184

URL : http://arxiv.org/abs/1104.1507

A. Djament, Sur l'homologie des groupes unitaires ?? coefficients polynomiaux, Journal of K-theory: K-theory and its Applications to Algebra, Geometry, and Topology, vol.7, issue.01, pp.87-139, 2012.
DOI : 10.1016/j.aim.2010.02.014

URL : https://hal.archives-ouvertes.fr/hal-00584141

A. Yuriy and . Drozd, Finitely generated quadratic modules, Manuscripta Math, vol.104, issue.2, pp.239-256, 2001.

A. Yuriy and . Drozd, On cubic functors, Comm. Algebra, issue.3, pp.311147-1173, 2003.

A. Djament and C. Vespa, De la structure des foncteurs polynomiaux sur les espaces hermitiens

. Dvb-]-aurélien, C. Djament, and . Vespa, Sur l'homologie des groupes d'automorphismes des groupes libresàlibresà coefficients polynomiaux. Accepted for publication in

A. Djament and C. Vespa, Sur l???homologie des groupes orthogonaux et symplectiques ?? coefficients tordus, Annales scientifiques de l'??cole normale sup??rieure, vol.43, issue.3, pp.395-459, 2010.
DOI : 10.24033/asens.2125

URL : https://hal.archives-ouvertes.fr/hal-00315573

S. Eilenberg and S. M. Lane, On the Groups H(??, n), II: Methods of Computation, The Annals of Mathematics, vol.60, issue.1, pp.49-139, 1954.
DOI : 10.2307/1969702

V. Franjou, E. M. Friedlander, T. Pirashvili, and L. Schwartz, Rational representations, the Steenrod algebra and functor homology, of Panoramas et Synthèses [Panoramas and Syntheses]. Société Mathématique de France, 2003.

V. Franjou, E. M. Friedlander, A. Scorichenko, and A. Suslin, General Linear and Functor Cohomology Over Finite Fields, The Annals of Mathematics, vol.150, issue.2, pp.663-728, 1999.
DOI : 10.2307/121092

URL : http://arxiv.org/abs/math/9909194

[. Fiedorowicz and J. Loday, Crossed simplicial groups and their associated homology, Transactions of the American Mathematical Society, vol.326, issue.1, pp.57-87, 1991.
DOI : 10.1090/S0002-9947-1991-0998125-4

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

V. Franjou, J. Lannes, and L. Schwartz, Autour de la cohomologie de MacLane des corps finis, Inventiones Mathematicae, vol.82, issue.1, pp.513-538, 1994.
DOI : 10.1007/BF01231771

[. Fiedorowicz and S. Priddy, Homology of classical groups over finite fields and their associated infinite loop spaces, Lecture Notes in Mathematics, vol.674, 1978.
DOI : 10.1007/BFb0062824

V. Franjou and T. Pirashvili, Comparison of abelian categories recollements, Doc. Math, vol.9, pp.41-56, 2004.

M. Eric, A. Friedlander, and . Suslin, Cohomology of finite group schemes over a field, Invent. Math, vol.127, issue.2, pp.209-270, 1997.

S. Galatius, Stable homology of automorphism groups of free groups, Annals of Mathematics, vol.173, issue.2, pp.705-768
DOI : 10.4007/annals.2011.173.2.3

H. Henn, J. Lannes, and L. Schwartz, The Categories of Unstable Modules and Unstable Algebras Over the Steenrod Algebra Modulo Nilpotent Objects, American Journal of Mathematics, vol.115, issue.5, pp.1053-1106, 1993.
DOI : 10.2307/2375065

M. Hartl, T. Pirashvili, and C. Vespa, Polynomial functors from algebras over a set-operad and non-linear Mackey functors. Accepted for publication in Int, Math. Res. Not. IMRN
URL : https://hal.archives-ouvertes.fr/hal-00729071

M. Hartl and C. Vespa, Quadratic functors to semi-abelian categories
DOI : 10.1016/j.aim.2010.11.008

URL : http://doi.org/10.1016/j.aim.2010.11.008

A. Hatcher and K. Vogtmann, Rational homology of $\text{\rm Aut}$($F_n$), Mathematical Research Letters, vol.5, issue.6, pp.759-780, 1998.
DOI : 10.4310/MRL.1998.v5.n6.a6

A. Hatcher and K. Vogtmann, Homology stability for outer automorphism groups of free groups, Algebraic & Geometric Topology, vol.4, issue.2, pp.1253-1272, 2004.
DOI : 10.2140/agt.2004.4.1253

M. Hartl and C. Vespa, Quadratic functors on pointed categories, Advances in Mathematics, vol.226, issue.5, pp.3927-4010, 2011.
DOI : 10.1016/j.aim.2010.11.008

URL : https://hal.archives-ouvertes.fr/hal-00334292

A. Hatcher, K. Vogtmann, and N. Wahl, Erratum to: Homology stability for outer automorphism groups of free groups, Algebraic & Geometric Topology, vol.6, issue.2, pp.1253-1272, 2004.
DOI : 10.2140/agt.2006.6.573

A. Hatcher and N. Wahl, Stabilization for the automorphisms of free groups with boundaries, Geometry & Topology, vol.9, issue.3, pp.1295-1336, 2005.
DOI : 10.2140/gt.2005.9.1295

A. Hatcher and N. Wahl, Erratum to ???Stabilization for the automorphisms of free groups with boundaries???, Geometry & Topology, vol.12, issue.2, pp.1295-1336639, 2005.
DOI : 10.2140/gt.2008.12.639

A. Hatcher and N. Wahl, Stabilization for mapping class groups of 3- manifolds. Duke Math, J, vol.155, issue.2, pp.205-269, 2010.

K. P. Knudson, Homology of linear groups, Progress in Mathematics, vol.193, 2001.
DOI : 10.1007/978-3-0348-8338-2

N. J. Kuhn, Generic Representations of the Finite General Linear Groups and the Steenrod Algebra: I, American Journal of Mathematics, vol.116, issue.2, pp.327-360, 1994.
DOI : 10.2307/2374932

N. J. Kuhn, Generic representations of the finite general linear groups and the Steenrod algebra: II, K-Theory, vol.8, issue.4, pp.395-428, 1994.
DOI : 10.1007/BF00961409

N. J. Kuhn, Generic representations of the finite general linear groups and the Steenrod algebra: III, K-Theory, vol.9, issue.3, pp.273-303, 1995.
DOI : 10.1007/BF00961668

T. Leinster, Higher operads, higher categories Lecture Note Series, 2004.
DOI : 10.1017/cbo9780511525896

URL : http://arxiv.org/abs/math/0305049

M. Livernet and B. Richter, An interpretation of E n -homology as functor homology, Mathematische Zeitschrift, vol.132, issue.1, pp.193-219, 2011.
DOI : 10.1007/s00209-010-0722-5

R. Mikhailov, On the splitting of polynomial functors

[. Lane, Categories for the working mathematician, volume 5 of Graduate Texts in Mathematics The uniqueness of infinite loop space machines, Topology, vol.17, issue.3, pp.205-224, 1978.

M. Nakaoka, Homology of the Infinite Symmetric Group, The Annals of Mathematics, vol.73, issue.2, pp.229-257, 1961.
DOI : 10.2307/1970333

[. Pirashvili, Polynomial functors. Trudy Tbiliss, Mat. Inst. Razmadze Akad. Nauk Gruzin. SSR, vol.91, pp.55-66, 1988.
URL : https://hal.archives-ouvertes.fr/hal-00729071

[. Pirashvili, Polynomial approximation of ext and tor groups in functor categories, Communications in Algebra, vol.32, issue.5, pp.1705-1719, 1993.
DOI : 10.2307/1969511

T. Pirashvili, Dold-Kan type theorem for $\Gamma$ -groups, Mathematische Annalen, vol.318, issue.2, pp.277-298, 2000.
DOI : 10.1007/s002080000120

[. Pirashvili, Hodge decomposition for higher order Hochschild homology, Annales Scientifiques de l?????cole Normale Sup??rieure, vol.33, issue.2, pp.151-179, 2000.
DOI : 10.1016/S0012-9593(00)00107-5

[. Pirashvili, On the PROP corresponding to bialgebras, Cah. Topol. Géom. Différ. Catég, vol.43, issue.3, pp.221-239, 2002.

T. Pirashvili and B. Richter, Hochschild and Cyclic Homology via Functor Homology, K-Theory, vol.25, issue.1, pp.39-49, 2002.
DOI : 10.1023/A:1015064621329

[. Putman, Stability in the homology of congruence subgroups, Inventiones mathematicae, vol.60, issue.3, 2012.
DOI : 10.1007/s00222-015-0581-0

T. Pirashvili and C. Vespa, Cohomologie des foncteurs sur les groupes libres
URL : https://hal.archives-ouvertes.fr/hal-01059825

D. Quillen, On the Cohomology and K-Theory of the General Linear Groups Over a Finite Field, The Annals of Mathematics, vol.96, issue.3, pp.552-586, 1972.
DOI : 10.2307/1970825

T. Satoh, Twisted first homology groups of the automorphism group of a free group, Journal of Pure and Applied Algebra, vol.204, issue.2, pp.334-348, 2006.
DOI : 10.1016/j.jpaa.2005.05.001

T. Satoh, Twisted second homology groups of the automorphism group of a free group, Journal of Pure and Applied Algebra, vol.211, issue.2, pp.547-565, 2007.
DOI : 10.1016/j.jpaa.2007.02.003

A. Scorichenko, Stable k-theory and functor homology over a ring, 2000.

S. Jolanta, Dold-Kan type theorems and Morita equivalences of functor categories Bibliography 55 [Sus83] A. Suslin. On the K-theory of algebraically closed fields, J. Algebra Invent. Math, vol.274, issue.732, pp.118-137241, 1983.

A. Touzé, Complexes bar et extensions de foncteurs exponentiels classiques, Annales de l???institut Fourier, vol.64, issue.6
DOI : 10.5802/aif.2921

A. Touzé, Cohomology of classical algebraic groups from the functorial viewpoint, Advances in Mathematics, vol.225, issue.1, pp.33-68, 2010.
DOI : 10.1016/j.aim.2010.02.014

C. Vespa, Generic representations of orthogonal groups: the mixed functors, Algebraic & Geometric Topology, vol.7, issue.1, pp.379-410, 2007.
DOI : 10.2140/agt.2007.7.379

C. Vespa, Generic representations of orthogonal groups: The functor category <mml:math altimg="si1.gif" display="inline" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:msub><mml:mrow><mml:mi mathvariant="script">F</mml:mi></mml:mrow><mml:mrow><mml:mstyle mathvariant="normal"><mml:mi>quad</mml:mi></mml:mstyle></mml:mrow></mml:msub></mml:math>, Journal of Pure and Applied Algebra, vol.212, issue.6, pp.1472-1499, 2008.
DOI : 10.1016/j.jpaa.2007.10.014

P. Webb, A guide to mackey functors, Handbook of algebra, pp.805-836, 2000.
DOI : 10.1016/S1570-7954(00)80044-3

A. Zimmermann, The ring of polynomial functors of prime degree, Transactions of the American Mathematical Society, vol.367, issue.10
DOI : 10.1090/S0002-9947-2014-06265-X

URL : https://hal.archives-ouvertes.fr/hal-00814553